# SDR IXXA20250908002

- Difficulty date: August 19, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2800
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Part time: 93,092 hours, 12,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN CRACKED AT OSS 570
